# SDR R61A201309190891

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 14,625 hours, 11,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Damaged
- Location: L1 Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A L1 DOOR OPEN MESSAGE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX R & R THE L1 DOOR FRAME TARGET AND STRIKER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
